# SDR DXTA2024092400636

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING THE MAIN CABIN DOOR, THE DOORHANDLE BROKE OFF. THE DOORHANDLE IS ON THE COUNTER DIRECTLY IN FRONT OF THE DOOR. CORRECTIVE ACTION: REMOVE AND REPLACED MED DOOR HANDLE IAW AMM 52-11-24. OPS AND LEAK CHECK GOOD AT THIS TIME. REPLACED MCD MICROSWITCH LEVER PER PHENOM 300 AMM 52-71-20. HANDLE PN OFF 505-09870-403 S/N UNK, SWITCH PN OFF JE-17 S/N NSN
